# SDR UPS05844896

- Difficulty date: June 26, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-1, AFT PRESSURE BULKHEAD CRACKED 1.75 IN  LONG AT RBL 26 AND 66 IN FROM FLOOR.  CUT OUT DAMAGE SECTION, FABRICATED REPAIR DOUBLER, FINGER DOUBLER, AND  FILLER AND INSTALLED IAW SRM 53-2-5 FIG 14A.
